# SDR AMTA200300142

- Difficulty date: January 26, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N526AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30735
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022608
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS TRACK LIGHTING BETWEEN SEATS 6 DEF- 9DEF INOPERATIVE.  REMOVED AND REPLACED 5 LIGHT ASSEMBLIES AND 2 TRACK COVERS PER AMM TASK 33-51-11-403-049.  LIGHTS OPERATIONALLY CHECKS NORMAL.  (M)
